×

Homogénéisation de frontières par épi-convergence en élasticité linéaire. (Homogenization of boundaries by epi- convergence in linear elasticity). (French) Zbl 0691.73013

In an earlier paper the last two of the authors [ibid. 22, No.4, 609-624 (1988; Zbl 0659.73006)], have discussed the asymptotic behaviour of an elastic body with a surface having small sticked regions. The present paper deals with the study of the asymptotic behaviour of a homogeneous elastic body with boundary \(\partial \Omega\) of which a part \(\Sigma\) is stuck on identical zones of side \(r_{\epsilon}\) that are distributed \(\epsilon\)-periodically. A variational problem arising from the boundary value problem is examined and the asymptotic behaviour of the body when \(\epsilon\) \(\to 0\) is described using epi-convergence methods. It is shown that if a certain parameter c equals zero the limit behaviour along \(\Sigma\) is one of total freedom and that if \(c=\infty\) it is a case of complete stickness. If \(0<c<\infty\) there is variation between total freedom and complete stickness. The paper concludes with the study of the limit of the solution of Signorini’s problem for the present case.
Reviewer: S.K.Lakshmana Rao

MSC:

74S30 Other numerical methods in solid mechanics (MSC2010)
74E05 Inhomogeneity in solid mechanics
35B40 Asymptotic behavior of solutions to PDEs
49J45 Methods involving semicontinuity and convergence; relaxation
74A55 Theories of friction (tribology)
74M15 Contact in solid mechanics

Citations:

Zbl 0659.73006
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] H. ATTOUCH, Variational convergence for fonctions and operators. Appli. Maths. Series. Pitman, London (1984). Zbl0561.49012 · Zbl 0561.49012
[2] P. CIARLET, Elasticité tridimensionnelle. Masson, Paris (1986). Zbl0572.73027 MR819990 · Zbl 0572.73027
[3] D. CIORANESCU et F. MURAT, College de France Seminar. Research Notes in Maths. Vols. 60, 70. Pitman, London (1982).
[4] E. DE GIORGI, Convergence problems for functionals and operators. Proceedings Int. Congress &lt; Recent Methods in Nonlinear Analysis &gt; . De Giorgi, Mosco Eds. Pitagora Editrice, Bologna (1979). Zbl0405.49001 MR533166 · Zbl 0405.49001
[5] G. DUVAUT et J. L. LIONS, Les inéquations en mécanique et en physique.Dunod, Paris (1972). Zbl0298.73001 MR464857 · Zbl 0298.73001
[6] V. A. KONDRATIEV et O. A. OLEINIK, On the behaviour at infinity of solutions of elliptic Systems with a finite energy integral. Arch. Rat. Mech. Anal. pp. 75-89 (1987). Zbl0637.35030 MR881286 · Zbl 0637.35030
[7] L. LANDAU et E. LIFCHITZ, Théorie de l’élasticité. Editions Mir, Moscou (1967). Zbl0166.43101 · Zbl 0166.43101
[8] M. LOBO et E. PEREZ, Comportement asymptotique d’un corps élastique dont une surface présente de petites zones de collage. C.R.A.S. Série II, 304, n^\circ 5, pp. 195-198(1987). Zbl0602.73019 MR977600 · Zbl 0602.73019
[9] [9] M. LOBO et E. PEREZ, Asymptotic behaviour of an elastic body with a surface having small sticked regions. Math. Modelling and Num. Analysis, Vol. 22, n^\circ 4, pp. 609-624 (1988). Zbl0659.73006 MR974290 · Zbl 0659.73006
[10] V. A. MARCHENKO et E. J. HROUSLOV, Problèmes aux limites dans des domaines avec frontières finement granulées. Naukova Dumka, Kiev (1974) (en russe).
[11] J. NECAS, Les méthodes directes en théorie des équations elliptiques, Masson,Paris (1967). Zbl1225.35003 MR227584 · Zbl 1225.35003
[12] O. A. OLEINIK et G. A. YOSIFIAN, On the asymptotic behaviour at infinity of solutions in linear elasticity. Arch. Rat. Mech. Anal., 78, pp. 29-53 (1982). Zbl0491.73008 MR654551 · Zbl 0491.73008
[13] [13] C. PICARD, Analyse limite d’équations variationnelles dans un domaine contenant une grille, Math. Modelling and Num. Analysis, Vol. 21, n^\circ 2, pp. 293-326 (1987). Zbl0626.49008 MR896245 · Zbl 0626.49008
[14] E. SANCHEZ-PALENCIA, Non-homogeneous media and vibration theory, Lecture Notes in Physics, Vol. 127, Springer Verlag, Berlin (1980). Zbl0432.70002 MR578345 · Zbl 0432.70002
[15] L. TARTAR, Incompressible fluid flow in a porous medium. Convergence of the homogeneization process. Appendice dans la référence [14].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.